# SDR DALA2015010600108

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160GT.  FLOOR PANEL REPLACED IAW DWG 9957828, REV AB AND SRM 51-10-3 PAR 14, 21.
